# SDR C8GA20090041

- Difficulty date: February 5, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT INBD AFT FLAP UPPER SURFACE APPROX 64 INCHES FROM OTBD END IS DIS-BONDED.  DAMAGED AREA REMOVED DIM 9 INCH BY 4.5 INCH.  FABRICATED FILLER DIM 9 INCH BY 4.5 INCH AND DOUBLER DIM 12 INCH BY 6 INCH FROM 2024 T3 .012 INCH HOT BONDED REPAIR.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
